# SDR AWXA9700332

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RIGHT HAND EMERGENCY CEILING LIGHT AT OVERWING VERY DIM.  REPLACED CHARGER ASSEMBLY AT RIGHT HAND OVERWING CEILING, OPS CHECK NORMAL.  STC - BOEING STANDARD.
